Alert archive / Minnesota / Snow Advisories in 2007

Snow Advisory 8, NWS Twin Cities, MN

December 25, 200715 counties in Minnesota; 8 counties in Wisconsin

NWS Twin Cities, MN issued this snow advisory at Dec 25, 2007, 8:36 PM CST for 15 counties in Minnesota; 8 counties in Wisconsin. It took effect at Dec 25, 2007, 9:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2007, 8:36 PM CST (02:36 UTC)
In effect from
Dec 25, 2007, 9:00 PM CST
Expired
Dec 26, 2007, 12:00 PM CST
In force
15 hr
Issued by
NWS Twin Cities, MN
All 23 counties

Blue Earth County, MN, Brown County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Rice County, MN, Scott County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 58 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 260236
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
836 PM CST TUE DEC 25 2007

...SNOW TO PERSIST OVERNIGHT FROM SOUTH CENTRAL MINNESOTA THROUGH
WEST CENTRAL WISCONSIN...

.A SNOW ADVISORY IS IN EFFECT UNTIL 9 AM WEDNESDAY FOR MUCH OF
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY
IS ALONG AND SOUTH OF A LINE FROM NEW ULM THROUGH THE SOUTHERN
SUBURBS OF THE TWIN CITIES TO RICE LAKE AND LADYSMITH IN WEST
CENTRAL WISCONSIN.

LATE THIS EVENING...A BAND OF LIGHT TO MODERATE SNOW STRETCHED
FROM NEW ULM THROUGH LAKEVILLE TO RICE LAKE. THE BAND OF SNOW WAS
MOVING VERY SLOW SOUTHEAST. THE BAND OF SNOW IS EXPECTED TO
PERSIST INTO THE MORNING HOURS ON WEDNESDAY BEFORE MOVING OUT OF
THE AREA. SNOW AMOUNTS FROM 3 TO 5 INCHES ARE LIKELY BY MID
MORNING WEDNESDAY OVER SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN. 

MNZ063-069-070-074>078-082>085-091>093-WIZ015-016-023>028-261045-
/O.NEW.KMPX.SN.Y.0008.071226T0300Z-071226T1500Z/
WASHINGTON-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...STILLWATER...SHAKOPEE...BURNSVILLE...
NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING...
ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
836 PM CST TUE DEC 25 2007

...SNOW ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. 

THE SNOW ADVISORY IS ALONG AND SOUTH OF A LINE FROM NEW ULM
THROUGH THE SOUTHERN SUBURBS OF THE TWIN CITIES TO RICE LAKE AND
LADYSMITH IN WEST CENTRAL WISCONSIN. 

LATE THIS EVENING...A BAND OF LIGHT TO MODERATE SNOW STRETCHED
FROM NEW ULM THROUGH LAKEVILLE TO RICE LAKE. THE BAND OF SNOW WAS
MOVING VERY SLOW SOUTHEAST. THE BAND OF SNOW IS EXPECTED TO
PERSIST INTO THE MORNING HOURS ON WEDNESDAY BEFORE MOVING OUT OF
THE AREA. SNOW AMOUNTS FROM 3 TO 5 INCHES ARE LIKELY BY MID
MORNING WEDNESDAY OVER SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN AS THE BAND MOVES THROUGH.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

RAH
2 follow-up statements
000 
WWUS43 KMPX 260956
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
356 AM CST WED DEC 26 2007

...SNOW TO LINGER OVER SOUTH CENTRAL MINNESOTA THROUGH WEST
CENTRAL WISCONSIN THROUGH MIDDAY...

.A SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON WEDNESDAY FOR MUCH OF
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY
IS ALONG AND SOUTH OF A LINE FROM NEW ULM THROUGH THE SOUTHERN
SUBURBS OF THE TWIN CITIES TO RICE LAKE AND LADYSMITH IN WEST
CENTRAL WISCONSIN.

A BAND OF SNOW PERSISTED OVER PORTIONS OF SOUTH CENTRAL MINNESOTA
INTO WEST CENTRAL WISCONSIN THIS MORNING. ADDITIONAL SNOWFALL AMOUNTS
BY MIDNIGHT TONIGHT WILL VARY FROM 2 TO 4 INCHES. THE SNOW COULD
HAMPER MOTORISTS AND AFTER CHRISTMAS SHOPPERS. MOTORISTS ARE URGED
TO MAINTAIN A SAFE DISTANCE BETWEEN THE VEHICLE IN FRONT OF YOU.

AN AREA OF LOW PRESSURE ALOFT IN THE ATMOSPHERE...WILL SLOWLY
ADVANCE EAST OVER THE WESTERN GREAT LAKES TODAY AND TONIGHT. 
THIS SYSTEM WILL CONTINUE TO WRING OUT SOME SNOW OVER THE UPPER
MIDWEST TODAY.

MNZ063-069-070-074>078-082>085-091>093-WIZ015-016-023>028-261800-
/O.EXT.KMPX.SN.Y.0008.000000T0000Z-071226T1800Z/
WASHINGTON-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...STILLWATER...SHAKOPEE...BURNSVILLE...
NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING...
ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
356 AM CST WED DEC 26 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

A SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON WEDNESDAY FOR MUCH OF
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THE ADVISORY
IS ALONG AND SOUTH OF A LINE FROM NEW ULM THROUGH THE SOUTHERN
SUBURBS OF THE TWIN CITIES TO RICE LAKE AND LADYSMITH IN WEST
CENTRAL WISCONSIN.

A BAND OF SNOW PERSISTED OVER PORTIONS OF SOUTH CENTRAL MINNESOTA
INTO WEST CENTRAL WISCONSIN THIS MORNING. ADDITIONAL SNOWFALL AMOUNTS
BY MIDNIGHT TONIGHT WILL VARY FROM 2 TO 4 INCHES. THE SNOW COULD
HAMPER MOTORISTS AND AFTER CHRISTMAS SHOPPERS. MOTORISTS ARE URGED
TO MAINTAIN A SAFE DISTANCE BETWEEN THE VEHICLE IN FRONT OF YOU.

AN AREA OF LOW PRESSURE ALOFT IN THE ATMOSPHERE...WILL SLOWLY
ADVANCE EAST OVER THE WESTERN GREAT LAKES TODAY AND TONIGHT. 
THIS SYSTEM WILL CONTINUE TO WRING OUT SOME SNOW OVER THE UPPER
MIDWEST TODAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KMPX 261523
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
923 AM CST WED DEC 26 2007

...ACCUMULATING SNOW TO CONTINUE OVER THE EASTERN TWIN CITIES
METRO AREA AND WEST CENTRAL WISCONSIN THROUGH NOON...

.A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON WEDNESDAY FOR THE
EASTERN PORTION OF THE TWIN CITIES METRO AREA...ROUGHLY EAST OF
THE INTERSTATE 35 CORRIDOR...AND ALL OF WEST CENTRAL WISCONSIN.

BANDS OF SNOW ARE SLOWLY WORKING EAST ACROSS FAR EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN LATE THIS MORNING. SNOWFALL
RATES OF ONE INCH PER HOUR ARE POSSIBLE WITH THESE STRETCHES OF
SNOW. ADDITIONAL SNOWFALL AMOUNTS BY EARLY AFTERNOON OF 1 TO 3
INCHES ARE EXPECTED...MAKING TOTAL SNOWFALL ACCUMULATIONS SINCE
LAST NIGHT AROUND 3 TO 5 INCHES. THIS SNOW COULD CONTINUE TO
HAMPER MOTORISTS AND POTENTIALLY MAKE TRAVELING HAZARDOUS INTO
EARLY AFTERNOON.

A SLOWLY EASTWARD MOVING STATIONARY FRONT HAS BEEN RESPONSIBLE FOR
THE SNOW AND WILL CONTINUE TO SLOWLY ADVANCE EASTWARD OVER
WISCONSIN INTO THE AFTERNOON.

MNZ069-074>077-082>085-091>093-261630-
/O.CAN.KMPX.SN.Y.0008.000000T0000Z-071226T1800Z/
SCOTT-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...SHAKOPEE...NEW ULM...ST. PETER...
LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA
923 AM CST WED DEC 26 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES/CHANHASSEN HAS
CANCELLED THE SNOW ADVISORY. 

THE SNOW HAS ENDED OVER SOUTH CENTRAL MINNESOTA AND THE WESTERN
TWIN CITIES METRO AREA. SNOWFALL AMOUNTS BETWEEN 2 AND 6 AND A
HALF INCHES WERE OBSERVED. THE HIGHEST SNOWFALL AMOUNTS OF 5 TO 6
AND A HALF INCHES WERE OBSERVED IN A CORRIDOR FROM ST JAMES TO
MANKATO TO THE SOUTH METRO OF THE TWIN CITIES.

SLIPPERY ROAD CONDITIONS MAY STILL EXIST AFTER THE SNOWFALL HAS
ENDED...NAMELY ON UNTREATED ROADWAYS.

$$

MNZ063-070-078-WIZ015-016-023>028-261800-
/O.CON.KMPX.SN.Y.0008.000000T0000Z-071226T1800Z/
WASHINGTON-DAKOTA-GOODHUE-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-
CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...STILLWATER...BURNSVILLE...RED WING...
RICE LAKE...BARRON...LADYSMITH...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...
PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
923 AM CST WED DEC 26 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON WEDNESDAY FOR THE
EASTERN PORTION OF THE TWIN CITIES METRO AREA...ROUGHLY EAST OF
THE INTERSTATE 35 CORRIDOR...AND ALL OF WEST CENTRAL WISCONSIN.

BANDS OF SNOW ARE SLOWLY WORKING EAST ACROSS FAR EAST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN LATE THIS MORNING. SNOWFALL
RATES OF ONE INCH PER HOUR ARE POSSIBLE WITH THESE STRETCHES OF
SNOW. ADDITIONAL SNOWFALL AMOUNTS BY EARLY AFTERNOON OF 1 TO 3
INCHES ARE EXPECTED...MAKING TOTAL SNOWFALL ACCUMULATIONS SINCE
LAST NIGHT AROUND 3 TO 5 INCHES. THIS SNOW COULD CONTINUE TO
HAMPER MOTORISTS AND POTENTIALLY MAKE TRAVELING HAZARDOUS INTO
EARLY AFTERNOON.

A SLOWLY EASTWARD MOVING STATIONARY FRONT HAS BEEN RESPONSIBLE FOR
THE SNOW AND WILL CONTINUE TO SLOWLY ADVANCE EASTWARD OVER
WISCONSIN INTO THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this snow advisory went out at Dec 25, 7:22 PM CST, 1 hour 14 minutes earlier.

Area forecast discussion, Dec 25, 7:22 PM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
722 PM CST TUE DEC 25 2007

.DISCUSSION...

THE CHALLENGE ON THIS CHRISTMAS FORECAST PACKAGE IS SNOW POTENTIAL
THROUGH THE NEXT THREE DAYS WITH CHANCES BEING INCREASED IN
SEVERAL FORECAST PERIODS.

GOES WV LOOP SHOWING SPLIT FLOW WITH TWO SHORT WAVES ALONG THE
SAME LINE OF LONGITUDE TO OUR WEST...ONE TO ENTER THE DAKOTAS AND
THE OTHER AND STRONGER ONE IN NRN NM. NRN WAVE UNDER FAVORABLE JET
DYNAMICS HAS ALLOWED FOR PERSISTENT UPGLIDE TODAY WITH A FAIRLY
TIGHT 700MB BAROCLINIC ZONE EVIDENT ON MORNING RAOBS.
FRONTOGENETIC FORCING INDEED HAS BEEN SEEN NEAR THIS LEVEL AND THE
LIKELY CULPRIT FOR SOME OF THE BANDING SNOW WE HAVE SEEN TODAY.
MIXING RATIOS ON THE ASCENT LAYERS HAVE BEEN ANALYZED AT 3 TO 3.5
G/KG WITH AN MPX PWAT THIS MORNING NEAR ONE HALF INCH...AIDING IN
A QUICK COUPLE INCHES WORTH OF SNOW PRODUCTION. THE MID LEVEL
FORCING IS ANTICIPATED TO WEAKEN AND THE MOISTURE IS EXPECTED TO
SLOWLY DROP THROUGH THE EARLY EVENING.

LATEST HAND SFC ANALYSIS SHOWS SFC COLD FRONT IS BECOMING
STATIONARY FROM WRN WI DOWN TO SW IA. AS SRN STREAM WAVE OVER NM
BEGINS TO MOVE NORTHEAST LATER TONIGHT IT WILL PROMOTE ELEVATED
MOIST UPGLIDE OVER THIS BOUNDARY. SO HAVE INCORPORATED A LULL IN
THE POPS AFTER EARLY EVENING THROUGH 3 AM OR SO BEFORE INCREASING
CHANCES ONCE AGAIN...NAMELY IN SOUTH CTRL MN. THIS ASCENT WILL
SPREAD OVER ERN MN AND ALL OF WRN WI WEDS MORNING. AM GOING MORE
WRLY AND NRLY WITH HIGHER SNOW CHANCES THAN SOME OF THE GUIDANCE
HINTS FOR LATE TONIGHT AND WEDS AS THE NEARLY STATIONARY SFC FRONT
HAS PREVENTED DRIER BOUNDARY LAYER AIR FROM ADVECTING
IN...CONTRADICTORY TO CURRENT MODEL SOLUTIONS. SO THIS DOES LEAD
TO INCREASED SNOW CHANCES NEAR THE TWIN CITIES ON WEDS. BEST
CHANCES THOUGH SHOULD BE IN SE MN AND WRN WI. GUIDANCE DOES
INDICATE SOME POTENTIAL FOR BANDING SNOW AS UPPER LEVEL WAVE
BECOMES NEGATIVELY TILTED. MOISTURE THOUGH IS MUCH LESS AND
DENDRITIC GROWTH AREA APPEARS TO NOT BE FORECASTED WITHIN THE
MAXIMUM LIFT AREA ALOFT. SO ONE TO THREE INCHES AMOUNTS EXPECTED
AT THIS TIME FROM SOUTH CTRL MN TO WRN WI BY WEDS EVE.

ANOTHER QUICK MOVING...COMPACT...AND NEGATIVELY TILTED UPPER WAVE
IS EXPECTED TO EVOLVE ALONG A SIMILAR STORM TRACK FROM THE SRN
PLAINS TO WI ON THU NIGHT THROUGH FRI NIGHT. THROUGH THAT TIME
MOISTURE CONTINUES TO BUILD OVER THE LOWER AND MIDDLE MISSISSIPPI
VALLEY SO PLENTY TO BE TAPPED. BEST JET DYNAMICS AND UPGLIDE
APPEARS TO BE FOCUSED JUST TO OUR SOUTHEAST...WHICH WOULD MAKE
SENSE GIVEN A SYSTEM PATH JUST SOUTHEAST OF THE CURRENT ONE
TYPICAL OF BACK TO BACK SYSTEMS. HAVE INCREASED POPS GREATLY LATE
THURS NIGHT AND FRI AS SHORT RANGE AND GFS ENSEMBLES OFFER HIGH
CONFIDENCE...AS WELL AS JUST THE FACTOR OF PERSISTENCE IN THIS
SNOWY DECEMBER.

LONG RANGE CONTINUES TO SHOW STRONG JET JUST TO THE SOUTH OF THE
AREA INTO EARLY NEXT WEEK. SIGNS OF A LONG WAVE DEVELOPMENT IN
THE CTRL TO ERN PART OF THE CONUS DURING THE MIDDLE OF NEXT
WEEK...POSSIBLY MAKING FOR A COLD AND BREEZY FIRST DAY OF 2008.

&&

.AVIATION.../00Z TAF ISSUANCE/

A SURFACE TROUGH...EXTENDING FROM THE KANSAS/WESTERN OKLAHOMA
AREA NORTHEAST ACROSS SOUTHEAST MINNESOTA TO LAKE SUPERIOR...IS
THE FOCUS FOR A BAND OF SNOW WITH IFR CONDITIONS IN BOTH CEILINGS
AND VISIBILITIES FROM NORTHEAST NEBRASKA ACROSS SOUTHERN
MINNESOTA INTO NORTHWEST WISCONSIN. THE 12Z NAM OUTPUT TOGETHER
WITH THE LATEST 80 KM RUC OUTPUT MOVE THIS FEATURE VERY SLOWLY SOUTHEAST
WITH THE TROUGH AXIS STILL ORIENTED FROM KDSM TO KAUW AT 09Z
(BASIS 80 KM RUC). THIS WILL PLACE MOST OF OUR TAF SITES IN MVFR
TO IFR CONDITIONS THROUGH MOST OF THE TAF FCST PERIOD AS THE UPPER
JET STREAM ORIENTATION TO THE NORTH AND EAST OF THIS FEATURE WILL
LIKELY MEAN MORE SHORT WAVE DISTURBANCES PUSHING NORTHEAST FROM
THE CENTRAL PLAINS INTO THE UPPER GREAT LAKES REGION WHICH WILL
INDUCE ISENTROPIC UPGLIDE GENERATED SNOWFALL.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Dec 25, 7:18 PM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
718 PM CST TUE DEC 25 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
270130-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
718 PM CST TUE DEC 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT
ACCUMULATING SNOW WILL OCCUR TONIGHT FROM SOUTH CENTRAL MINNESOTA
THROUGH WEST CENTRAL WISCONSIN. SNOW ACCUMULATIONS WILL BE UP TO 2
INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ON WEDNESDAY...ACCUMULATING SNOW OF ONE TO TWO IS EXPECTED FROM
SOUTH CENTRAL MINNESOTA THROUGH WEST CENTRAL WISCONSIN. THE SNOW
SHOULD END BY LATE IN THE DAY.

A LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE SOUTHERN
PLAINS TO THE GREAT LAKES AREA LATE THURSDAY NIGHT INTO FRIDAY.
SNOW IS EXPECTED DURING THAT TIME ACROSS SOUTH CENTRAL MINNESOTA
AND WEST CENTRAL WISCONSIN...BUT POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA. THIS SYSTEM MAY PROMOTE ACCUMULATIONS OF SEVERAL
INCHES OR MORE. CONTINUE TO MONITOR THE LATEST FORECAST AS THE END
OF THE WEEK DRAWS NEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE.

RAH

In the hours before

Local storm report, Dec 25, 7:08 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
708 PM CST TUE DEC 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     SNOW             EAU CLAIRE              44.82N 91.49W
12/25/2007  M0.3 INCH        EAU CLAIRE         WI   OFFICIAL NWS OBS

&&

MKM
Local storm report, Dec 25, 7:15 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 PM CST TUE DEC 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             RICHFIELD               44.88N 93.28W
12/25/2007  M3.3 INCH        HENNEPIN           MN   TRAINED SPOTTER

0700 PM     SNOW             NEW RICHMOND            45.12N 92.54W
12/25/2007  M2.0 INCH        ST. CROIX          WI   TRAINED SPOTTER

            MEASURED AT AIRPORT.

0714 PM     SNOW             ST PAUL                 44.95N 93.10W
12/25/2007  M2.8 INCH        RAMSEY             MN   TRAINED SPOTTER

            MEASURED IN HIGHLAND PARK.

&&

MKM
Local storm report, Dec 25, 7:33 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CST TUE DEC 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     SNOW             ST JAMES                43.98N 94.63W
12/25/2007  E2.5 INCH        WATONWAN           MN   LAW ENFORCEMENT

            ESTIMATED 2 TO 3 INCHES.

0729 PM     SNOW             EDINA                   44.89N 93.36W
12/25/2007  M2.5 INCH        HENNEPIN           MN   TRAINED SPOTTER

&&

MKM
Local storm report, Dec 25, 8:04 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
804 PM CST TUE DEC 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     SNOW             PRIOR LAKE              44.73N 93.43W
12/25/2007  E3.0 INCH        SCOTT              MN   NWS EMPLOYEE

&&

MKM
Local storm report, Dec 25, 8:20 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
820 PM CST TUE DEC 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     SNOW             SPRINGFIELD             44.24N 94.98W
12/25/2007  E3.5 INCH        BROWN              MN   CO-OP OBSERVER

0817 PM     SNOW             LITCHFIELD              45.12N 94.53W
12/25/2007  M1.0 INCH        MEEKER             MN   TRAINED SPOTTER

&&

MKM
Local storm report, Dec 25, 8:30 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CST TUE DEC 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     SNOW             8 NNE MENOMONIE         44.99N 91.85W
12/25/2007  M1.5 INCH        DUNN               WI   TRAINED SPOTTER

            MEASURED IN CEDAR FALLS.

&&

MKM

Nearby

Snow Advisories in Minnesota, 2007Snow Advisories in Wisconsin, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.